# SDR 98ZZZM464

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE EMERGENCY EVACUATION LIGHTS CAME ON, HAD TO TURNOFF AT OVERHEAD PANEL.  THE EMERGENCY SENSE C/B 'J6' POPPED, WOULD NOT RESET.  CONTINUED FLT.  T/S EMERGENCY LIGHT SYSTEM PER FIM 33-59-10 UNABLE TO DUPLICATE PROBLEM.  SYSTEM OPERATIONAL.  (M)
